I am not a regular user. (30 mg adderall xl)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffer from excessive blushing. I don't know why? I feel comfortable in my environment. Some times
... all it takes is for someone to talk to me and my face will go red.Sometimes my face goes so red that it begins to burn. When my face goes red it ...
2 answers • 6 Oct 2009
I am currently taking Keppra (6000 mg), Maxalt and Tizanidine (muscle relaxer) for my headaches. I also take other medications for other ...
1 answer • 10 Jan 2010
She took this medicine 2 times before she was in the sun for 1 hour. The next day, her face is all red, badly burned is what it looks like and her ...
1 answer • 20 Jan 2010
what cleansing pill gives you hives an turns you red an sum like itchy
1 answer • 6 Feb 2010
I have been tapering off of Lorazapam for 4 months. Now I get a flushed face & ear on my left side at the end of the day. Does anyone know why ...
1 answer • 10 Aug 2012